# SDR FDKA200802062

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,822 hours, 15,893 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ATTACH ANGLE FOR THE LT WING TO FUSELAGE FAIRING IS CRACKED, JUST AFT OF THE CENTER WING.  THE DAMAGE HAS BEEN REPAIRED.
